Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Spotting during periods, had regularized period with regesterone tablets. What is it prescribed for?

hi sir am married on feb period come in feb 12..then april to may i got spotting.then i consult doctor ..she scan and tell normal uterus with normal ovaries...then give regstrone tab and i use then period come 5 days..then doctor give folic acid and iron this june 28,july 24,now this month yesterday and today come like spotting question when i used that regstrone tab it is a used for?? when i get chance to conseived
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
You have irregular periods due to hormonal imbalance.
Registrone tab is ok for one time but now you require hormonal theraphy for full cycle that will mimic the normal cycle for about 3-4 months.This will regular your cycle period.
Once you have a regular cycle you get ovulation & then chances of conceiving is increase.
Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor